# SDR AALA202203094162

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N306SP
- Make and model: Boeing 737*
- Aircraft serial: 44480
- Aircraft time: 2,874 hours, 1,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1044199301BBZ
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 18C SEAT MOUNTED ESCAPE PATH LIGHTING DETACHED. **SUPPLEMENTAL REPORT FOR AALA202203074162: REPLACED LIGHT HOUSING PER AMM 33-51-11.** (CLOSED)
